# SDR 20010523SG002

- Difficulty date: March 24, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N841CA
- Make and model: Beech 1900D
- Aircraft serial: UE40
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100197
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTINO, DISCOVERED ELEVATORS WITH EXCESSIVE FREE PLAY.  THIS CONDITION WAS THE RESULT OF LOOSE RIVETS ON ELEVATOR TORQUE TUBES ON BOTH LEFT AND RIGHT ELEVATORS.  INSPECTION OF CONTROL SYSTEM DID NOT UNCOVER ANY OTHER DEFECTS.  UNITS REPLACED WITH NEW.  (M)
